# SDR SWAA2021070680063

- Difficulty date: June 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TRAILING EDGE SUPPORT ANGLE LOCATED OBSS 274 AT LT WING (1 EA) ; 2021-257845 / [01] REPLACED OUTBOARD TRAILING EDGE SUPPORT ANGLE LOCATED OBSS 274 AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02; [02] REPLACED OUTBOARD TRAILING EDGE SUPPORT ANGLE LOCATED OBSS 274 AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02
